# SDR SWAA960582

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND A 2.25 INCH FUSELAGE SKIN CRACK, RIGHT SIDE AFT OF T/E FLAP, NEXT TO BODY FAIRING.  REPAIRED PER BOEING SRM.
